# SDR SWAA2023092503084

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 51,030 hours, 30,799 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FIRE WARN WILL NOT CUTOUT<[01] R&R'D F/O GLARESHIELD FIRE WARNING SWITCH & OPS CKS OK PER AMM 33-18-00
